MathSciNet Relay Station
MathSciNet bibliographic data
MR896879 (89d:35043) 35J10 (32F20 35N15 35P25 35Q20 58G25)
Novikov, R. G.; Khenkin, G. M. The $\overline\partial$-equation in the multidimensional inverse scattering problem. (Russian) Uspekhi Mat. Nauk 42 (1987), no. 3(255), 93–152, 255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement